American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] V. Bacchelli, M. Di Cristo, E. Sincich and S. Vessella. A parabolic inverse problem with mixed boundary data. Stability estimates for the unknown boundary and impedance. Trans. Amer. Math. Soc. 366 (2014) 3965-3995.
Abstract, references, and article information
View Article: PDF

[2] Gang Bao, Hai Zhang and Jun Zou. Unique determination of periodic polyhedral structures by scattered electromagnetic fields II: The resonance case. Trans. Amer. Math. Soc. 366 (2014) 1333-1361.
Abstract, references, and article information
View Article: PDF

[3] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information
View Article: PDF

[4] Plamen Stefanov and Gunther Uhlmann. Recovery of a source term or a speed with one measurement and applications. Trans. Amer. Math. Soc. 365 (2013) 5737-5758.
Abstract, references, and article information
View Article: PDF

[5] N. Tarkhanov. The Dirichlet to Neumann operator for elliptic complexes. Trans. Amer. Math. Soc. 363 (2011) 6421-6437. MR 2833561.
Abstract, references, and article information
View Article: PDF

[6] Gang Bao, Hai Zhang and Jun Zou. Unique determination of periodic polyhedral structures by scattered electromagnetic fields. Trans. Amer. Math. Soc. 363 (2011) 4527-4551. MR 2806682.
Abstract, references, and article information
View Article: PDF

[7] Lizabeth V. Rachele. Uniqueness of the density in an inverse problem for isotropic elastodynamics. Trans. Amer. Math. Soc. 355 (2003) 4781-4806. MR 1997584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Luca Rondi. Uniqueness for the determination of sound-soft defects in an inhomogeneous planar medium by acoustic boundary measurements. Trans. Amer. Math. Soc. 355 (2003) 213-239. MR 1928086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] B. Canuto, E. Rosset and S. Vessella. Quantitative estimates of unique continuation for parabolic equations and inverse initial-boundary value problems with unknown boundaries. Trans. Amer. Math. Soc. 354 (2002) 491-535. MR 1862557.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. Cheng, Y. C. Hon and M. Yamamoto. Conditional stability estimation for an inverse boundary problem with non-smooth boundary in $\mathcal{R}^3$. Trans. Amer. Math. Soc. 353 (2001) 4123-4138. MR 1837223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stephen R. McDowall. An electromagnetic inverse problem in chiral media. Trans. Amer. Math. Soc. 352 (2000) 2993-3013. MR 1675214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gang Bao and Zhengfang Zhou. An inverse problem for scattering by a doubly periodic structure. Trans. Amer. Math. Soc. 350 (1998) 4089-4103. MR 1487607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Victor Isakov and Adrian I. Nachman. Global uniqueness for a two-dimensional semilinear elliptic inverse problem . Trans. Amer. Math. Soc. 347 (1995) 3375-3390. MR 1311909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] G. Alessandrini, V. Isakov and J. Powell. Local uniqueness in the inverse conductivity problem with one measurement . Trans. Amer. Math. Soc. 347 (1995) 3031-3041. MR 1303113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Zi Qi Sun and Gunther Uhlmann. Inverse scattering for singular potentials in two dimensions . Trans. Amer. Math. Soc. 338 (1993) 363-374. MR 1126214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zi Qi Sun. An inverse boundary value problem for Schr\"odinger operators with vector potentials . Trans. Amer. Math. Soc. 338 (1993) 953-969. MR 1179400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Hamid Bellout, Avner Friedman and Victor Isakov. Stability for an inverse problem in potential theory . Trans. Amer. Math. Soc. 332 (1992) 271-296. MR 1069743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Nicola Garofalo and Fausto Segàla. New results on the Pompeiu problem . Trans. Amer. Math. Soc. 325 (1991) 273-286. MR 994165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Vesselin M. Petkov and Luchezar N. Stojanov. Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles . Trans. Amer. Math. Soc. 312 (1989) 203-235. MR 929661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1